A 42-year-old male asked:
Disclaimer

With all new diagnoses I have neural stenosis, gastroparesis and now SBBO.. I took the antibiotic cipro (ciprofloxacin) for 2 months could this antibiotic have caused?

1 doctor answer
Dr. Beau Gedrick
10 years experience in Emergency Medicine
No: It is highly unlikely that antibiotic is responsible for all of those things if any.
Answered on Dec 22, 2014
1
1 comment
1
1 thank
Dr. Beau Gedrick
10 years experience in Emergency Medicine
Provided original answer
If you already have the answers you want then you should discuss this with you doctor.
Dec 22, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 55-year-old member asked:
Dr. Kari Sakurai
31 years experience in Dentistry
Antibiotics can: Antibiotics kill bacterial infections but can also kill good bacteria leading to overgrowth of other organisms like candida. See your dentist or docto ... Read More
A 77-year-old male asked:
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience in Infectious Disease
Possibly: Cipro (ciprofloxacin) and other quinolones' main possible cardiac adverse effect is qt prolongation; however, atrial flutter (and by extension, fibril ... Read More
1
1 thank
A 26-year-old male asked:
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience in Infectious Disease
Yes: Any drug reaction can manifest as rash. See your doctor for further evaluation.
2
2 thanks
A 53-year-old member asked:
Dr. George T Tsai
26 years experience in General Surgery
YES: All quinolones (avelox, cipro, (ciprofloxacin) levaquin... ) are associated with risk of tendon rupture.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month